Jump to content

Search the Community

Showing results for tags 'nightmares'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello all, I believe I am withdrawing from Paxil, Clonazepam or both. I thought I was over with the Paxil withdrawal, and started decreasing my Clonazepam. Lately I can't go for quiet walk without anger and bad memories driving me to quit. I have nightmares, am irritable, angry..I feel like I can't be around anyone. The Paxil quickly lost its effectiveness in treating my depression. I tried to get off of Clonazepam and Paxil years ago, but was having waves of repeating panic attacks. 24/7. At the time I was on 60 mg of Paxil and 3 mg of Clonazepam. Before I was on these drugs, I had anxiety issues, but only 1 full on panic attack. The drugs have made me so much worse. I resumed the medication as quickly as I could. Currently, I thought I was able to get rid of the Paxil, I seemed to be fine. I had to come off of 30 mg, rather than the previous 60. The weaning off period lasted a few months. I don't think reducing the clonazepam is the problem, because taking the full dose doesn't help. I am wondering if I am still having a residual withdrawal issue from the Paxil. I really don't like what it happening to me, and I'm really afraid I won't be able to recover.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy